On the existence of a continuum of constrained equilibria

P.J.J. Herings

Research output: Contribution to journalArticleScientificpeer-review

Original languageEnglish
Pages (from-to)257-273
Number of pages16
JournalJournal of Mathematical Economics
Volume30
Issue number3
Publication statusPublished - 1998

Cite this

Herings, P.J.J. / On the existence of a continuum of constrained equilibria. In: Journal of Mathematical Economics. 1998 ; Vol. 30, No. 3. pp. 257-273.
@article{457773d4bcc945a183c86737c38950d0,
title = "On the existence of a continuum of constrained equilibria",
author = "P.J.J. Herings",
note = "Pagination: 16",
year = "1998",
language = "English",
volume = "30",
pages = "257--273",
journal = "Journal of Mathematical Economics",
issn = "0304-4068",
publisher = "Elsevier",
number = "3",

}

On the existence of a continuum of constrained equilibria. / Herings, P.J.J.

In: Journal of Mathematical Economics, Vol. 30, No. 3, 1998, p. 257-273.

Research output: Contribution to journalArticleScientificpeer-review

TY - JOUR

T1 - On the existence of a continuum of constrained equilibria

AU - Herings, P.J.J.

N1 - Pagination: 16

PY - 1998

Y1 - 1998

M3 - Article

VL - 30

SP - 257

EP - 273

JO - Journal of Mathematical Economics

JF - Journal of Mathematical Economics

SN - 0304-4068

IS - 3

ER -